# SDR 2001UALA00568

- Difficulty date: April 20, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Aircraft time: 66,918 hours, 38,294 cycles
- Engine: Pwa JT8D15
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Part number: 66139641
- Condition: Worn
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO GSO DUE TO AIRFRAME VIBRATION. SUPPLEMENTAL DATA UPDATE UPPER RUDDER TRAILING EDGE PLAY OUT OF LIMIT.  REPLACED BOLTS, AND BUSHING.  RUDDER TRAILING EDGE PLAY WITHIN LIMIT.
